# SDR TRAX200700653

- Difficulty date: May 9, 2007
- Submitted: May 15, 2007
- Operation: Air carrier
- Aircraft: N744EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10157
- Aircraft time: 7,610 hours, 5,079 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LOWER FS 280 WEB HAS CORROSION.  [SUP 05-22-07]  REMOVED FASTENERS ON LT FS 280 BULKHEAD SKIN LOWER TO FOM REMOVAL OF LT LOWER FS 280 WEB. REMOVED LT LOWER FS 280 WEB IAW REO 670-53-11-052. OK TO INSTALL LT WEB STARTED INSTALLING FASTENERS IN LT WEB.  FINISHED INSTALLING FASTENERS IN LT WEB IAW BOMBARDIER REO 670-53-11-052. OK TO PRIME.
